# SDR USAA2013012200005

- Difficulty date: January 18, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 81,257 hours, 15,078 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Power Unit
- Part number: P4010021
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - AFT CRT LEFT FLASHLIGHT POWER UNIT HAS A BROKEN WIRE.  REPLACED AFT CRT LEFT FLASHLIGHT POWER UNIT IAW DME CORPORATION CMM 25-60-02.
